Jump to content

Recommended Posts

I'm trying to help my son it's not me taking the Saphrsis.. today he will begin taking 5mg three times a day. Eventually the doctor hopes to have him on 20 mg. 5 - 5 - 10. He's been weaning off of a high dose of Zyprexa, he had been taking 40-60 mg a day. He will continue his 10mg of Zyprexa with his mid-day dose of Saphrisis.

Thanks, Faith n Hope

Link to comment
Share on other sites

Had to stop the three doses. After noon doses caused racing thoughts...

Now taking:

Saphris 5 mg morning 10 mg night - just started with 10 tonight

Zyprexa 10 mg afternoon

Trileptal 900 morning - 600 afternoon - 900 night

Artane 2 mg morning afternoon and night

Benydryl 50 mg morning - 25 afternoon - 25 night

Lovaza 2 GM morning - 2 GM night

Vitamin E 800 mg daily

Prilosec

Link to comment
Share on other sites

Saphris has a 24 hour halflife, you shouldn't need three doses. I moved to all at night and didn't bother with the morning dose as it was sedating me.

Link to comment
Share on other sites

  • 3 weeks later...

I'm a new member, so I apologize if this is in the wrong spot....

I just started taking Saphris last week for bipolar. I'm currently on:

Lamictal 200 mg - morning

Klonopin (lowest dose) - 1/2 in morning, 1/2 at night

Zoloft (being weened off while starting Viibryd) morning

Viibryd - just started last week - morning

Saphris - 1 tab at night

The Saphris I'm not sure about. I was getting really dizzy and lightheaded (feeling just "odd" and "foggy") but thought that could be due to my weening off of Zoloft (when I don't take that I feel that way).

Taking Saphris has definitely helped my insomnia so far (too soon to tell about the bipolar...however I do notice I'm a bit more manic. But with the dizziness everyday I decided Friday night to not take it (I wanted to stay up late). Today I didn't feel as weird. However, I'm wide awake at 5:33 a.m.

I'm just wondering how long it took some of you to get used to the Saprhis and if the dizziness, lightheaded feeling, and kind the slight nausea goes away.

I don't want to stop taking it, but at the same time I don't want to feel weird all day, and reallllly sluggish in the a.m. (off balance etc...)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...